I went to the doctor about a week ago, and he said that I have some sort of conjuctivitis and inflammation in my eyes. He said that I did not have dry eyes, and that my corneas looked good. I am taking Tobradex for my eye infections 3 times a day (antibiotic/steroid ointment). I was looking for some more information about my infection and I saw that some people can go blind! What kind of eye infections cause blindness? This is my second day using the ointment, and my eyes still feel scratchy and dry in the corners. My follow up appointment isn't until the 25th and I wanted some information about blindness. Who is at risk for blindness due to eye infections?
Also, my eyes are no longer as red, and don't produce tears like they have been. But they do feel somewhat scratchy and burn in the inner corners still.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.